# SDR DALA2024110510670

- Difficulty date: October 30, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 28,422 hours, 11,152 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Ballnut
- Condition: Misinstalled
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3850, WHILE PERFORMING OPS CHECKS AND LUBE OF THE THS JACKSCREW, FOUND THE UPPER BALLNUT OF JACKSCREW INSTALLED 180 DEGREES IN WRONG DIRECTION. ACCORDING TO AMM ZERK FITTING NEEDS TO FACE THE ACCESS DOOR. CORRECTIVE ACTION: REPOSITIONED THE UPPER BALLNUT FITTING OF JACKSCREW IAW B737 AMM 27-41-81-400-801 STEP I. (1)(K) TEST IS GOOD IAW B737 AMM 27-41-00-700-801. (LP 0639210)
